# SDR AALA202405318553

- Difficulty date: May 29, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 31,803 hours, 4,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 869Z663012
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  CABIN FLOORBOARD IS DELAMINATED AT 22J, 25J. MAINTENABNCE REPLACED CABIN FLOORBOARD AT 22J,25J IAW BOEING AMM B787-A-53-01-01-02A-720-A-A/520A-A.
